# SDR 95ZZZX2374

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Engine: Lyc O320B2C
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Bolt
- Condition: Missing
- Location: Oil Sump
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ONE BOLT, PN STD-1204, NUT, P/N STD-1411 AND WASHERS, P/N STD-160 AND STD-8 WERE MISSING FROM THE OIL SUMP-TO-CRANKCASE INSTALLATION.  THE AREAS NORMALLY COVERED BY THE BOLT AND NUT DURING PAINTING OF THE ENGINE WERE PAINTED, INDICATING THAT THE PARTS WERE OMITTED DURING ASSEMBLY.  THIS WAS A LYCOMING FACTORY OVERHAUL; WORK ORDER A-3996.  RHC CRS YV3R012M.
